# SDR DALA1114330614

- Difficulty date: February 20, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 81,581 hours, 38,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 717
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS DENT BELOW LAP STA 717.  COMPLIED WITH REPAIR PER ERA 490194-14AD REV O.
